# SDR FDEA201306031345

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 79,168 hours, 33,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 33,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK LT MLG WW INBD BULKHEAD 30 INCHES FWD OF AFT BULKHEAD AND 3 INCHES DOWN FROM UPPER BULKHEAD.  REPAIRED PER SRM 53-00-01, FIG 10, VOLUME I.
